# SDR ORJA9873

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 851AH
- Condition: Malfunctioned
- Location: Vert Stab
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE DUE TO PITOT/STALL HEAT OFF.  NO POWER TO RUDDER LIMIT IN FLT OR GROUND POSITION THROUGH GROUND CONTROL RELY C/B'S.  REMOVED AND REPLACED PITOT STATIC TUBE PER MM 34-11-02.  LEAK AND HEAT CHECK GOOD.  (M)
